Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 51, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2013, 12:06 PM EDT for Miami-Dade County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2013, 12:06 PM EDT (16:06 UTC)
- Expired
- Jun 12, 2013, 12:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 17 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2286 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998 WUUS52 KMFL 121606 SVRMFL FLC086-121645- /O.NEW.KMFL.SV.W.0051.130612T1606Z-130612T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 1206 PM EDT WED JUN 12 2013 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 1245 PM EDT * AT 1204 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWEETWATER...AND MOVING NORTHWEST AT 5 MPH. * THE STORM WILL AFFECT... RURAL CENTRAL MIAMI-DADE COUNTY AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. && LAT...LON 2577 8056 2585 8038 2573 8031 2568 8044 TIME...MOT...LOC 1606Z 128DEG 5KT 2575 8041 $$ BAXTER
2 follow-up statements
878 WWUS52 KMFL 121611 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1211 PM EDT WED JUN 12 2013 FLC086-121645- /O.CON.KMFL.SV.W.0051.000000T0000Z-130612T1645Z/ MIAMI-DADE FL- 1211 PM EDT WED JUN 12 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR CENTRAL MIAMI-DADE COUNTY... AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FIU SOUTH CAMPUS...MOVING NORTHWEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SWEETWATER... KENDALE LAKES... AND SURROUNDING COMMUNITIES. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2577 8056 2585 8038 2573 8031 2568 8044 TIME...MOT...LOC 1610Z 128DEG 5KT 2575 8041 $$ BAXTER
254 WWUS52 KMFL 121619 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1219 PM EDT WED JUN 12 2013 FLC086-121628- /O.CAN.KMFL.SV.W.0051.000000T0000Z-130612T1645Z/ MIAMI-DADE FL- 1219 PM EDT WED JUN 12 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED. THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2577 8056 2585 8038 2573 8031 2568 8044 TIME...MOT...LOC 1618Z 128DEG 5KT 2576 8042 $$ BAXTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:05 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 12, 9:05 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 905 AM EDT WED JUN 12 2013 .UPDATE... MID/UPPER LEVEL TROUGH OVER SOUTH-CENTRAL FLORIDA THIS MORNING WILL BE THE PRIMARY FEATURE AFFECTING OUR AFTERNOON CONVECTION TODAY. MORNING SOUNDING DATA SHOWS 500 MB TEMPS IN THE -9C RANGE ACROSS CENTRAL/SOUTH FLORIDA, BUT WITH THE MID/UPPER TROUGH MOVING SOUTH, EXPECT COLDER AIR ALOFT WITH MODEL SOUNDINGS SHOWING -10C AT 500 MB THIS AFTERNOON. ADDING TO THE POTENTIAL INSTABILITY IS AN UPPER LEVEL WIND MAX AROUND 50 KTS MOVING ACROSS THE SE GULF AND STRAITS OF FLORIDA, PLACING THE SOUTHERN FLORIDA PENINSULA IN THE DIFFLUENT EXIT REGION, AS WELL AS SOME MOISTURE POOLING IN THE LOWER TO MID LEVELS OVER FAR SOUTH FLORIDA. ALL THIS POINTS TO AN ACTIVE AFTERNOON OF CONVECTION ACROSS MUCH OF THE AREA WITH THE POTENTIAL FOR STRONG TO EVEN BORDERLINE SEVERE STORMS. MAIN FOCUS OF ACTIVITY WILL BE INITIALLY OVER THE INTERIOR AND WESTERN SUBURBS OF SE FLORIDA AROUND 1-2 PM, THEN GRADUALLY SHIFTING TO THE SW GULF COAST BY LATE AFTERNOON AS THE STEERING FLOW BECOMES NE TO SW. HAVE ADJUSTED THE AFTERNOON POPS HIGHER OVER THE INTERIOR AND GULF COAST TO ACCOUNT FOR THIS. MOLLEDA && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 89 76 89 76 / 20 20 20 20 FORT LAUDERDALE 88 77 89 76 / 20 20 20 20 MIAMI 89 77 90 75 / 30 20 20 20 NAPLES 89 74 88 74 / 30 20 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && PUBLIC/MARINE...59/MOLLEDA AVIATION/RADAR/FIRE...54/BNB
Hazardous weather outlook, Jun 12, 9:15 AM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 915 AM EDT WED JUN 12 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 130115- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 915 AM EDT WED JUN 12 2013 ...STRONG WITH EVEN A FEW SEVERE STORMS POSSIBLE TODAY OVER SOUTH FLORIDA... ...SLIGHT RISK OF WATERSPOUTS OVER ATLANTIC AND GULF WATERS TODAY... ...SLIGHT RISK OF RIP CURRENTS EAST COAST BEACHES OF SOUTH FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON OVER SOUTH FLORIDA WITH EVEN A FEW SEVERE STORMS OVER THE INTERIOR AREAS. MAIN IMPACTS WILL BE FREQUENT LIGHTNING...HAIL...GUSTY WINDS AND HEAVY DOWNPOURS. WIND: GUSTY WINDS UP TO 60 MPH WILL BE POSSIBLE IN THE STRONGEST STORMS THAT DO DEVELOP TODAY. HAIL: HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE IN THE STRONGEST STORMS THAT DEVELOP TODAY. FLOODING: AMPLE DEEP MOISTURE COMBINED WITH CONTINUED WEAK STEERING FLOW WILL ALLOW FOR THE POSSIBILITY OF LOCALIZED FLOODING FROM ANY HEAVY SHOWERS AND STORMS. TEMPERATURES: MAXIMUM HEAT INDICES THIS AFTERNOON ARE EXPECTED TO RANGE BETWEEN 100 AND 105 DEGREES ACROSS THE WESTERN INTERIOR. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE ATLANTIC AND GULF WATERS OF SOUTH FLORIDA TODAY WITH ANY SHOWERS AND THUNDERSTORMS. RIP CURRENTS: CONTINUED EAST TO SOUTHEAST FLOW WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...ESPECIALLY OVER THE INTERIOR. HEAT INDICES EACH DAY MAY EXCEED 100 DEGREES ACROSS PORTIONS OF THE WESTERN INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 12, 11:35 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1135 AM EDT WED JUN 12 2013
FLZ071>074-172-173-121630-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL
METROPOLITAN MIAMI DADE FL
1135 AM EDT WED JUN 12 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BROWARD
COUNTY...NORTHEASTERN MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...
* UNTIL 1230 PM EDT
* AT 1129 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS LOCATED OVER NORTHEAST MIAMI-DADE
AND SOUTHEAST BROWARD COUNTIES. THESE STORMS WILL REMAIN NEARLY
STATIONARY.
* THE STORMS WILL AFFECT...
EL PORTAL...
NORTH MIAMI...
OPA-LOCKA...
PENNSUCO...
MIAMI LAKES...
DAVIE...
SAINT THOMAS UNIVERSITY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2588 8015 2579 8018 2579 8057 2614 8059
2614 8015
TIME...MOT...LOC 1533Z 180DEG 3KT 2588 8022
BAXTERSpecial weather statement, Jun 12, 11:46 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1146 AM EDT WED JUN 12 2013 FLZ073-174-121645- FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL 1146 AM EDT WED JUN 12 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWEST MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 1245 PM EDT * AT 1142 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES EAST OF PA-HAY OKEE OVERLOOK. THIS STORM WAS NEARLY STATIONARY. * THE STORM WILL AFFECT... RURAL CENTRAL MIAMI-DADE COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2551 8081 2550 8059 2533 8063 2533 8080 TIME...MOT...LOC 1546Z 198DEG 1KT 2542 8071 BAXTER
Special weather statement, Jun 12, 11:52 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1152 AM EDT WED JUN 12 2013 FLZ073-074-173-121645- COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 1152 AM EDT WED JUN 12 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 1245 PM EDT * AT 1147 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR SWEETWATER...AND MOVING NORTHWEST AT 5 MPH. * THE STORM WILL AFFECT... TAMIAMI FAIRGROUNDS... FIU SOUTH CAMPUS... MICCOSUKEE RESORT... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2583 8057 2584 8030 2568 8031 2569 8047 TIME...MOT...LOC 1552Z 150DEG 5KT 2575 8039 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:35 AM EDT | Special Weather Statement | MFL | Broward | 55 min |
| Jun 12, 11:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 59 min |
| Jun 12, 11:52 AM EDT | Special Weather Statement | MFL | Miami-Dade | 53 min |
| Jun 12, 12:23 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jun 12, 12:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Jun 12, 12:44 PM EDT | Special Weather Statement | MFL | Miami-Dade | 61 min |
| Jun 12, 1:09 PM EDT | Special Weather Statement | MFL | Monroe | 66 min |
| Jun 12, 1:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Jun 12, 1:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 61 min |
| Jun 12, 1:52 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 12, 2:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 66 min |
| Jun 12, 2:22 PM EDT | Special Marine Warning | MFL | 83 min | |
| Jun 12, 2:34 PM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Jun 12, 2:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 12, 2:49 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 41 min |
| Jun 12, 3:10 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 12, 3:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 12, 3:47 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Jun 12, 4:04 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| Jun 12, 4:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 12, 4:36 PM EDT | Special Weather Statement | MFL | Lee | 24 min |
| Jun 12, 5:14 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.